# SDR DALA2021111807111

- Difficulty date: November 16, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 55,896 hours, 39,319 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PROTECTIVE WRAP IS TORN ON CANNON PLUG RECEPTACLE R5-1150, ABOVE ACCUMULATOR IN RIGHT GEAR WELL. SUMMARY SEE NRC 001-0241:5300-2003/001 00268: WRAPPED PER B717 AMM 20-30-02 912-801. (LP #2020181)
